Differential and Integral Equations

On periodic solutions of generalized Liénard equations

Li Hong Huang and Jian She Yu

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 501-507.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330442

Mathematical Reviews number (MathSciNet)
MR1255902

Zentralblatt MATH identifier
0790.34041

Subjects
Primary: 34C25: Periodic solutions
Secondary: 34C11: Growth, boundedness

Citation

Yu, Jian She; Huang, Li Hong. On periodic solutions of generalized Liénard equations. Differential Integral Equations 7 (1994), no. 2, 501--507. https://projecteuclid.org/euclid.die/1369330442


Export citation